# SDR RAIA0009006

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145066
- Aircraft time: 5,333 hours, 4,251 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 23061056
- Condition: Failed
- Location: Rt Engine
- Part time: 5,333 hours, 4,251 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7607-CHS- RIGHT ENGINE WILL NOT START.  MAINTENANCE INSPECTED AND REPLACED UPPER AND LOWER BLEED VALVES.
